A special class of optimization problems
Doklady Akademii Nauk, Tome 212 (1973) no. 2, pp. 312-315
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_2_a11,
author = {B. L. Litvak},
title = {A special class of optimization problems},
journal = {Doklady Akademii Nauk},
pages = {312--315},
year = {1973},
volume = {212},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_2_a11/}
}
B. L. Litvak. A special class of optimization problems. Doklady Akademii Nauk, Tome 212 (1973) no. 2, pp. 312-315. http://geodesic.mathdoc.fr/item/DAN_1973_212_2_a11/